# SDR GLBA2001136

- Difficulty date: June 28, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 17,678 hours, 21,801 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: M88051008
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  REPLACED MICRO SWITCH ON CARGO DOOR, OPS CHECKED SATISFACTORY.
